# SDR AALA202402068595

- Difficulty date: January 9, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 62,727 hours, 37,680 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347210220200
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR BEAM INBOARD UPPER SPLICE / SECTION-CONNECTING AT FR 66 AND -Y1292. REPLACED SPLICE / SECTION-CONNECTING PER SRM 51-42-11.
